MathSciNet Relay Station
MathSciNet bibliographic data
MR2651801 93D09 (34K20 34K40)
Qiu, Fang; Cui, Baotong; Ji, Yan A delay-dividing approach to stability of neutral system with mixed delays and nonlinear perturbations. Appl. Math. Model. 34 (2010), no. 11, 3701–3707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement